# SDR UPS203517

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN NAPLES FOR C-CHECK, MAINTENANCE FOUND CRACKED ANGLE AT B.S. 1370, LT SIDE WL 254.5.  INSTALLED FABRICATED PARTS IAW SRM 54-10-2, 51-10-2.
